# SDR DALA2019020400711

- Difficulty date: February 3, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- Aircraft time: 51,743 hours, 35,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 813-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL POINTS OF CORROSION ON RH TIE TRACK BTW STA 813 TO 954 AT AFT CARGO COMPARTMENT (CCT). NRC 00272: CORROSION LEVEL 2, ON RH TIE TRACK BTW STA 813 TO 954 AT AFT CARGO COMPARTMENT (CCT), TIE TRACK WAS REPLACED PER B717-200 SRM 51-40-08-0G AND B717-200 SRM 51-41-01-0G. (LP #0930152)
